# SDR ASAA11510868

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 14,387 hours, 4,513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON LANDING IN ANC PRESSED RECALL PER LANDING CHECK LIST M/C LIGHT CAME ON RIGHT PACK AMBER LIGHT ON M/C RESET LIGHT OUT.  RAN BITE TEST FOUND RT PACK RAM AIR ACT LIGHT.  RAN GROUND VERIFY PROBLEM CLEARED.  RERAN BITE TEST GOOD.  OK FOR SERVICE.
